# SDR SIMA20120828003

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 18,999 hours, 16,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 305
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE MAIN DOOR REFLECTANT EMERGENCY EXIT LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR REFLECTANT EMERGENCY LIGHT IAW AMM TASK 33-30-01-000-801-A AND 33-30-01-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
